논문KCI 등재
A SHARP SCHWARZ AND CARATHEODORY INEQUALITY ON THE BOUNDARY
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, a boundary version of the Schwarz and Carathèodory inequality are investigated. New inequalities of the Carathèodory’s inequality and Schwarz lemma at boundary are obtained by taking into account zeros of f(z) function which are different from zero. The sharp- ness of these inequalities is also proved.
Abstract
In this paper, a boundary version of the Schwarz and Carathèodory inequality are investigated. New inequalities of the Carathèodory’s inequality and Schwarz lemma at boundary are obtained by taking into account zeros of f(z) function which are different from zero. The sharp- ness of these inequalities is also proved.
참고문헌 (4)
- G. Kresin, "Sharp Real-Part Theorems: A Unified Approach, Lecture Notes in Mathematics", Springer (2007)
- A. I. Markushevich, "Theory of Functions of a Complex Variable. Vol. I" (1965), Prentice-Hall, Inc.
- R. Osserman, "A sharp Schwarz inequality on the boundary", Proc. Amer. Math. Soc, 128(12), pp.3513~3517 (2000)
- Ch. Pommerenke, "Boundary Behaviour of Conformal Maps" (1992), Springer-Verlag
관련 논문AI추천
Sharpened forms of the Schwarz lemma on the boundaryBulent Nafi Ornek대한수학회 · 대한수학회보2013 · 제50권 제6호AN IMPROVED LOWER BOUND FOR SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYEL한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제1호Some results of the Carath\'{e}odory's inequality at the boundaryBulent Nafi Ornek대한수학회 · 대한수학회논문집2018 · 제33권 제4호A sharp Carath\'{e}odory's inequality on the boundaryB\"{u}lent Nafi \"{O}rnek대한수학회 · 대한수학회논문집2016 · 제31권 제3호On bounds for the derivative of analytic functions at the boundaryBulent Nafi Ornek, Tugba Akyel강원경기수학회 · 한국수학논문집2021 · 제29권 제4호A SHARP SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYEL한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제3호
이 간행물의 다른 논문 (20건)
Congruences on abundant semigroups with quasi-ideal S-adequate transversalsLili Wang, Aifa Wangpp. 1-8Crossed modules and strict Gr-categoriesNguyen Thu Thuy, Nguyen Tien Quang, Pham Thi Cucpp. 9-22Unramified scalar extensions of graded division algebras황윤성pp. 23-26ON f-DERIVATIONS FROM SEMILATTICES TO LATTICES연용호, 김경호pp. 27-36On a class of semilinear elliptic systems involving Grushin type operatorNguyen Thanh Chungpp. 37-50
